# SDR DXTA2025010601836

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N877QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000134
- Aircraft time: 18 hours, 10 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353615022M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY EGRESS LIGHTING IS STUCK ON. POWERED DOWN, DISCONNECTED BATTERIES, EMER LIGHT SWITCH OFF. COMPLETELY DARK AIRPLANE, YET ALL THE EMER LIGHTS REMAIN ON. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT CONTROL RELAY AND EMERGENCY LIGHT POWER LOSS RELAY. OPS CHECK GOOD. IAW CE700 AMM 24-60-45.
